ESSENTIAL Day & Night Capsules16s

You have 0 of this in your trolley

ESSENTIAL Day & Night Capsules
0 in trolley

Quantity of ESSENTIAL Day & Night Capsules in trolley 0

0 in trolley.
£2.30(14.4p each)2.30
View all in Cold & Flu Medicines
""Caffeine / Paracetamol / Phenylephrine Hydrochloride 25mg / 500mg / 6.1mg Capsules, Hard. &…Paracetamol / Phenylephrine Hydrochloride 500mg / 6.1mg Capsules, Hard ""
Please read the enclosed leaflet carefully before you take this product. For the relief of symptoms associated with the common cold and flu, including relief of aches and pains, sore throat, headache, nasal congestion and fever. Day capsules will also relieve fatigue and drowsiness.

PER 100g

Energy

0kJ
0kcal

A serving contains

Energy

0kj
0kcal

0% RI

Fat

0g

Low

0% RI

Saturates

0g

Low

0% RI

Sugars

0g

Low

0% RI

Salt

0g

Low

0% RI

RI = % of your daily reference intake



Disclaimer

Please note that while we take every care to make sure the product information displayed on our website is correct, product recipes are regularly changed. This may affect nutrition and allergen information therefore you should always check product labels and not rely solely on the information presented here.

If you require specific advice on any Waitrose branded product, please contact our Customer Care Team. For all other products, please contact the manufacturer.

This information is supplied for personal use only. It may not be reproduced in any way whatsoever without the prior consent of Waitrose Limited nor without due acknowledgement.

Legal disclaimer